# SDR HEEA968810

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Fail Insp
- Location: Freewheel
- Part time: 3,505 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 600 HOUR INSPECTION.  INNER CAGE WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE CLUTCH.
